Proof nets and semi-*-autonomous categories

Willem Heijltjes, Lutz Strassburger

Research output: Contribution to journalArticle

Abstract

In this paper it is proved that Girard's proof nets for multiplicative
linear logic characterise free semi-star-autonomous-categories.
Original languageEnglish
Pages (from-to)789-828
Number of pages40
JournalMathematical Structures in Computer Science
Volume26
Issue number5
Early online date10 Nov 2014
DOIs
Publication statusPublished - 1 Jun 2016

Fingerprint Dive into the research topics of 'Proof nets and semi-*-autonomous categories'. Together they form a unique fingerprint.

  • Cite this